# SDR FDEA201211063865

- Difficulty date: November 6, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 68,536 hours, 13,554 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP VANE LOWER SURFACE FOUND DELAMINATED.  REMOVED AND REPLACED AS PER AMM 27-50-22-4 REVISION 74.   FLAP VANE ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-50-22-5 REVISION 74.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 115.
